MathSciNet Relay Station
MathSciNet bibliographic data
MR528964 10D40 (22E50 22E55)
Jacquet, Hervé; Piatetski-Shapiro, Ilja Iosifovitch; Shalika, Joseph Automorphic forms on ${\rm GL}(3)$. II. Ann. of Math. (2) 109 (1979), no. 2, 213–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement